MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 LT 10MM; PRSTHSS,KNEE,PTLLFROTIBL,SMI-CNSTRND,CMNTD,PLYMR/METAL/POLYMER

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4 LT 10MM; PRSTHSS,KNEE,PTLLFROTIBL,SMI-CNSTRND,CMNTD,PLYMR/METAL/POLYMER
Catalog Number 74027242
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/03/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to loosening of the tibial baseplate.Insert poly was also explanted.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, clinically relevant supporting documentation was not provided; therefore a thorough medical investigation could not be performed.However, it was reported that the revision was performed due to pain secondary to tibial component loosening, ¿upon revision surgery it was found the tibia was loose¿.The patient impact beyond the reported pain, the revision procedure and a brief post-op rehab cannot be determined.Should clinical documentation become available in the future, the clinical/medical task may be re-evaluated.No further medical assessment is warranted at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 3-4 LT 10MM
Common Device Name
PRSTHSS,KNEE,PTLLFROTIBL,SMI-CNSTRND,CMNTD,PLYMR/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8282970
Report Number1020279-2019-00314
Device Sequence Number16759910
Product Code JWH
UDI-Device Identifier00885556177662
UDI-Public00885556177662
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2025
Device Catalogue Number74027242
Device Lot Number15HM13924
Initial Date Received by Manufacturer 01/03/2019
Supplement Date Received by Manufacturer01/03/2019
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;